Blow-up of solutions for a parabolic Kirchhoff type equation with logarithmic nonlinearity

  • Erhan Pişkin Dicle University
  • Tuğrul Cömert Dicle University
Keywords: parabolic Kirchhoff type equation, blow-up, logarithmic nonlinearity

Abstract

This study deals with the parabolic type Kirchhoff equation with logarithmic nonlinearity in a bounded domain. We obtain the finite time blow-up of solutions. This improves and extends some previous studies.

Published
2020-12-17
How to Cite
Pişkin, E., & Cömert, T. (2020). Blow-up of solutions for a parabolic Kirchhoff type equation with logarithmic nonlinearity. Gulf Journal of Mathematics, 9(2), 21-30. Retrieved from https://gjom.org/index.php/gjom/article/view/405
Section
Articles